# SDR DALA12009273126

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EXTERNAL SKIN BTW FR 20 -FR 21 APPROX STR 22L IS DENTED.  MEASURED DENT IAW SRM 53-11-11, FIG 104. T=0.079" D=0.065" B=0.650" A=0.650" DENT FULFILLS NEARNESS/FORM CRITERION.  PERFORMED EXTERNAL DETAILED INSPECTION AND EXTERNAL HFEC IAW NTM 51-10-08 PT 6.  NO CRACKS NOTED.  DENT IS ALLOWABLE IAW SRM 53-11-11, DIA 102.
